# SDR CALA2025030702608

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOORBEAM UPPER T CHORD FWD SPOT PITTING CORR @ STA 344 LBL55 MKD DOT REF AAR N/R 9943079 COMPLETED REPAIR INSTALATION AT MAIN CABIN FLOORBEAM STA 344 BETWEEN LBL 33 TO LBL 67 IAW SRM 53-10-51-2R-10.
